T Nation

Clomid Depression


#1

What are some of the effects of different PCT drugs, specifically clomid. I am going into my 2nd week of PCT consisting of 100mg clomid and about 80mg nolva both ED. My concern is with my mentality. I?ve become lazy, tired, and as emotional as a girl. Are my results common to others who use clomid.

EDIT: i was wrong about the nolva, they were only 10mg tabs so im at about 40mg ED


#2

Killer, yes the emotional effects are pretty common among those using Clomid. In my opinion, your dosages are too high. Both Clomid and Nolva work in very similar ways, so I believe only one or the other is needed at any given time.

Clomid is more potent in terms of restoring endogenous Test levels; so I generally use only clomid during PCT. Sometimes, however, I will start PCT with 2 weeks of Clomid (only), followed by 2 weeks of Nolva (only), then repeat if necessary. This way you run less of a risk of side effects from either drug.

Crowbar


#3

your nolva dosage is way too high...20-40 mg ED is fine if you are running it concurrently with clomid. try out the 2 weeks clomid followed by 2 weeks nolva...sounds good.


#4

it would also be helpful to know what you were running and for how long........it may not just be the clomid causing your symptoms.


#5

i ran 400 of deca and about 500 of test enth, and i waited till the 3rd week to start PCT.


#6

Nah, your Clomid and Nolva doses are fine. 100mg/d clomid and 40mg/d Nolva are good. 3 weeks of that, you should be running fine. I use Arimidex with that as well, at .25mg per day. It's part of a Pheedno's protocol.. I posted it on another thread.

Yes, I'm a bitchy little girl right now as well, it's normal. It sucks, but it's normal.


#7

Welcome to the club.


#8

This post was flagged by the community and is temporarily hidden.